# SDR USAA920070887

- Difficulty date: September 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 56,266 hours, 38,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-5 CHECK, FORWARD SERVICE DOOR EXTERIOR SKIN CRACKED AT UPPER HINGE CUTOUT.  REPAIRED  FORWARD SERVICE DOOR EXTERIOR SKIN AT UPPER HINGE CUTOUT IAW USAIRWAYS TYPICAL REPAIR 52-10-13.
